Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 40, NWS Albuquerque, NM

June 28, 2008

NWS Albuquerque, NM issued this wind advisory at Jun 28, 2008, 3:27 PM MDT. It took effect at Jun 28, 2008, 4:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2008, 3:27 PM MDT (21:27 UTC)
In effect from
Jun 28, 2008, 4:00 PM MDT
Expired
Jun 28, 2008, 9:02 PM MDT
In force
5 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 282127
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 PM MDT SAT JUN 28 2008

...STRONG EAST WINDS EXPECTED IN THE RIO GRANDE VALLEY AND WESTERN
LINCOLN COUNTY...

.A POTENT BACK DOOR COLD FRONT...ENHANCED BY OUTFLOW WINDS FROM
STRONG THUNDERSTORMS ON THE EASTERN PLAINS...WILL PUSH OVER THE
TOP OF NEW MEXICOS CENTRAL MOUNTAIN CHAIN WITH STRONG EAST WINDS
LATE THIS AFTERNOON THROUGH THIS EVENING. THE STRONGEST WINDS WILL
FAVOR THE WEST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE RIO
GRANDE...WITH SLIGHTLY WEAKER WINDS EXPECTED WEST OF THE RIO
GRANDE TO THE EAST SLOPES OF THE WEST AND NORTHWEST MOUNTAINS.

NMZ003-009-015-016-290500-
/O.NEW.KABQ.WI.Y.0040.080628T2200Z-080629T0500Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...SOCORRO...
CARRIZOZO
327 PM MDT SAT JUN 28 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MDT THIS EVENING. 

EXPECT EAST WINDS AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS AROUND 50
MPH ACROSS MUCH OF THE RIO GRANDE VALLEY...AND IN WESTERN LINCOLN
COUNTY. IN THE UPPER RIO GRANDE VALLEY...THE WINDS WILL BLOW
MAINLY FROM THE SOUTHEAST RATHER THAN THE EAST. BLOWING DUST MAY DROP
VISIBILITY BELOW ONE MILE AT TIMES IN DUST PRONE LOCATIONS. STRONG
CROSSWINDS WILL IMPACT MOTORISTS ON NORTH TO SOUTH ORIENTED
ROADWAYS...SUCH AS I-25 FROM SANTA FE SOUTHWARD THROUGH TO
SOCORRO...AND U.S. HIGHWAY 54 THROUGH WESTERN LINCOLN COUNTY. WIND
SPEEDS WILL BEGIN TO DECREASE AROUND 11 PM MDT...BUT BREEZY
EASTERLY FLOW IS EXPECTED TO PERSIST FOR MUCH OF THE NIGHT.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44/43
1 follow-up statement
000
WWUS75 KABQ 290302
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 PM MDT SAT JUN 28 2008

NMZ003-009-015-016-290415-
/O.CAN.KABQ.WI.Y.0040.000000T0000Z-080629T0500Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...SOCORRO...
CARRIZOZO
902 PM MDT SAT JUN 28 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

STRONG EAST CANYON WINDS ARE NO LONGER EXPECTED WEST OF THE CENTRAL
MOUNTAIN CHAIN TONIGHT. HOWEVER AN OCCASIONAL GUST BETWEEN 30 AND
40 MPH IS STILL POSSIBLE NEAR SHOWERS OR STORMS...ESPECIALLY IN
LINCOLN AND SOCORRO COUNTIES.

$$

19

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 28, 3:01 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 28, 3:01 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT SAT JUN 28 2008

CORRECTED FIRST PARAGRAPH

.DISCUSSION...
FORECAST CHALLENG FOR THIS EVENING WILL BE DETERMINING HOW STRONG
THE EAST WIND WILL GET IN THE RIO GRANDE VALLEY...WHERE A WIND
ADVISORY IS NOW IN EFFECT UNTIL 11 PM MDT. A POTENT BACK DOOR COOL
FRONT...ENHANCED BY STRONG OUTFLOWS FROM WESTERLY MOVING CONVECTION
ON THE EASTERN PLAINS...IS EXPECTED TO PUSH OVER THE TOP OF THE
CENTRAL MOUNTAIN CHAIN WITH STRONG EAST WINDS BEGINNING BETWEEN 4
AND 6 PM AND LINGERING AS LATE AS 11 PM MDT. GFS AND NAM DEPICT 10K
FT WINDS OUT OF THE EAST AT 15 TO 25 KTS...WHICH SHOULD HELP THE
EAST WINDS TO TOP THE CENTRAL MOUNTAIN CHAIN AND CAUSE STRONG WINDS
FOR MOST PARTS OF THE RIO GRANDE VALLEY...ESPECIALLY ALONG AND EAST
OF THE RIO GRANDE. SINCE SOME OF THE CONVECTION ON THE PLAINS HAS
BEEN TURNING SEVERE THIS AFTERNOON...THE EVENING SHIFT MAY NEED TO
UPGRADE THIS WIND ADVISORY TO A HIGH WIND WARNING...IF STRONG
THUNDERSTORM OUTFLOWS TOP THE MOUNTAINS.

FORECAST CHALLENGE FOR THE REMAINDER OF THE WEEKEND WILL BE
DETERMINING WHERE A MESO LOW OVER THE SOUTHEAST PLAINS WILL MOVE.
THE LOW IS EMBEDDED IN A RIDGE WITH WEAK AIRFLOW ALOFT...AND THE
GFS...NAM...ECMWF AND UKMET ALL DRIFT THE LOW SLOWLY TOWARD THE WEST
OR SOUTHWEST THROUGH THE WEEKEND. BY MONDAY...THE MESO LOW SHOULD BE
SOMEWHERE IN NORTH OR NORTHWEST MEXICO...IF IT DOES NOT FILL.

THE INCREASED MOISTURE FROM THE BACK DOOR COOL FRONT AND THE
DESTABILIZING INFLUENCE OF THE MESOLOW SHOULD RESULT IN A DAMP AND
COOL WEEKEND FOR MUCH OF NEW MEXICO. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS WILL FAVOR THE EAST TODAY BEFORE THE FOCUS OF
CONVECTION GRADUALLY SHIFTS WESTWARD THIS WEEKEND WITH THE MESO
LOW. WITH PRECIPITABLE WATER VALUES EXPECTED TO CLIMB TO AROUND AN
INCH...SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN...EXCEPT FOR THOSE THAT DEVELOP WEST OF THE CONTINENTAL
DIVIDE WHERE PRECIP SHOULD BE LIGHTER. A STEADY EAST WIND SHOULD
PERSIST THROUGH THE RIO GRANDE VALLEY ALL DAY SUNDAY...SO DONT BE
SUPRISED IF CONVECTION IN THE VALLEY REMAINS ISOLATED THAT DAY DUE
TO DOWN SLOPING FLOW. BY MONDAY...MOISTURE WILL BEGIN RECYCLING
WITH LESS AND LESS COVERAGE OF THUNDERSTORMS EXPECTED EACH
AFTERNOON AND EVENING THROUGH MID WEEK.

44

&&

.AVIATION...

AT TIME OF THIS PRODUCT ISSUANCE BACK DOOR COLD FRONT STRETCHING
SOUTH FROM JUST E OF SANTA FE TO JUST E OF CLINES CORNERS THEN E TO
JUST N OF KCVN. PREFRONTAL WINDSHIFT IS A SHORT DISTANCE TO W OF
FRONT EXTENDING ACROSS THE E SLOPES OF SANDIAS AND N MANZANOS.
STRONG CONVECTION AFFECTING KLVS TO SANTA ROSA TO CLOVIS AND
PORTALES AREAS BETWEEN 21Z AND 00Z AND FARTHER TO W AND S
THEREAFTER. EXPECT LOW CIGS AND VSBYS IN STORMS AND HEAVY RAIN ALONG
WITH STRONG OUTFLOWS...HAIL AND FREQUENT LIGHTNING STRIKES. WIND
GUSTS TO 50 KTS ARE POSSIBLE WITH THE CONVECTION ALONG AND EITHER
SIDE OF FRONT. ALSO VISIBILITIES MAY BE REDUCED TO 4 MILES OR LESS
LOCALLY IN TSTMS. LOW CLOUDS WITH SOME FOG LIKELY TO PRODUCE IFR AND
MVFR CONDITIONS NEAR AND AFTER 05Z ACROSS A GOOD PORTION OF THE E
PLAINS WESTWARD TO CREST OF CENTRAL MT CHAIN WHERE CREST AND E
SLOPES ARE ALSO LIKELY TO BECOME OBSCURED. A STRONG EAST WIND IS
EXPECTED AT KABQ AFTER 23Z OR 00Z WITH GUSTS TO 40 KT POSSIBLE.
NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
ISOLATED WET AND DRY STORMS EARLY THIS EVENING BETWEEN CONTINENTAL
DIVIDE AND RIO GRANDE VALLEY...MORE LIKELY VICINITY OF THE LATTER.
BETTER COVERAGE OF WET STORMS WITH SOME HEAVY RAINFALL CENTRAL MT
CHAIN EASTWARD. A COLD FRONT WILL USHER IN RICHER MOISTURE ACROSS
THE RIO GRANDE VALLEY FROM THE E PLAINS AS IT PUSHES THROUGH THE
CENTRAL MOUNTAIN CHAIN TONIGHT...MOISTENING WESTERN AREAS FOR
SUNDAY.
STRONG WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 40 OR EVEN 45 MPH WILL
BE LIKELY ACROSS RIO GRANDE VALLEY AFTER ABOUT 5 OR 6 PM MDT
TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND
WILL BE OF WETTER NATURE SUNDAY ACROSS THE WEST. RELATIVE HUMIDITY
VALUES WILL ALSO HIGHER BOTH DURING THE DAY AND AT NIGHT THRU AT
LEAST MONDAY THANKS TO THE MOISTURE SURGE. SHOWERS AND THUNDERSTORMS
WILL CONTINUE THRU EARLY OR MID WEEK AS UPPER HIGH REMAINS
PARKED TO THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  93  61  94 /  10  20  20  20
GALLUP..........................  52  88  53  88 /  10  20  30  20
GRANTS..........................  56  83  54  83 /  10  20  30  20
GLENWOOD........................  58  90  60  87 /  10  20  30  20
CHAMA...........................  42  76  44  76 /  30  50  30  30
LOS ALAMOS......................  54  77  50  80 /  30  20  30  20
RED RIVER.......................  40  67  40  71 /  60  50  30  40
TAOS............................  50  77  49  83 /  40  40  30  20
SANTA FE........................  58  76  51  82 /  30  50  30  30
SANTA FE AIRPORT................  57  78  53  84 /  30  30  30  20
ESPANOLA........................  57  82  53  89 /  30  20  30  20
ALBUQUERQUE HEIGHTS.............  65  83  63  86 /  30  20  30  20
ALBUQUERQUE VALLEY..............  64  85  59  89 /  20  20  30  20
ALBUQUERQUE FOOTHILLS...........  62  81  56  88 /  30  30  30  20
ALBUQUERQUE WEST MESA...........  63  85  61  91 /  20  20  30  20
SOCORRO.........................  64  84  64  86 /  20  40  50  20
SANDIA PARK/CEDAR CREST.........  54  77  48  80 /  40  40  30  30
MORIARTY/ESTANCIA...............  54  78  53  82 /  50  50  30  30
CARRIZOZO.......................  60  80  67  79 /  40  50  60  30
RUIDOSO.........................  56  69  63  71 /  50  60  60  30
RATON...........................  53  78  51  85 /  50  40  20  30
LAS VEGAS.......................  51  74  50  82 /  50  40  30  30
ROY.............................  58  77  57  81 /  50  20  20  20
CLAYTON.........................  58  78  58  88 /  50  20  20  10
SANTA ROSA......................  58  81  59  86 /  50  30  20  20
TUCUMCARI.......................  64  82  62  90 /  50  30  20  10
FORT SUMNER.....................  65  80  63  88 /  50  40  20  20
CLOVIS..........................  62  81  61  88 /  50  30  20  20
PORTALES........................  63  81  63  87 /  50  30  20  20
ROSWELL.........................  67  79  65  88 /  50  60  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 11 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ003-009-015-016.

&&

44/43
Hazardous weather outlook, Jun 28, 6:00 AM MDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT JUN 28 2008

NMZ001>021-026-291200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF EASTERN NEW MEXICO. IN ADDITION...GUSTY
MICROBURST WINDS OF 40 TO 50 MPH COULD OCCUR NEAR THUNDERSTORMS IN
WESTERN AND CENTRAL AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...ISOLATED STRONG TO SEVERE THUNDERSTORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS ARE POSSIBLE OVER MUCH OF NORTHERN AND
CENTRAL NEW MEXICO SUNDAY AFTERNOON AND EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT LARGE HAIL AND DAMAGING WINDS.

In the hours before

Local storm report, Jun 28, 2:29 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             OJO FELIZ               36.06N 105.12W
06/28/2008  E0.75 INCH       MORA               NM   TRAINED SPOTTER

&&

JSUK
Special weather statement, Jun 28, 2:34 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT SAT JUN 28 2008

NMZ012-013-018-020-021-282100-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-QUAY
COUNTY-ROOSEVELT COUNTY-
234 PM MDT SAT JUN 28 2008

...LINE OF STRONG THUNDERSTORMS MOVING OVER EASTERN GUADALUPE...
SOUTHWEST QUAY AND CENTRAL CURRY COUNTIES...

AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 11
MILES SOUTHWEST OF RHEA TO 11 MILES EAST OF PUERTO DE LUNA. MOVEMENT
WAS EAST AT 7 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORREST...HOUSE...
MCALISTER...PLEASANT HILL...RAGLAND AND RANCHVALE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVE THROUGH THE
AREA.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

40
Special weather statement, Jun 28, 2:57 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT SAT JUN 28 2008

NMZ005-012-282130-
CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
257 PM MDT SAT JUN 28 2008

...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL GUADALUPE COUNTY...

AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTHEAST OF COLONIAS.
MOVEMENT WAS WEST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL SAN
MIGUEL COUNTY AND RURAL NORTH CENTRAL GUADALUPE COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40
Local storm report, Jun 28, 3:12 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 E SANTA ROSA          34.94N 104.64W
06/28/2008  E0.75 INCH       GUADALUPE          NM   PUBLIC

&&

JSUK
Local storm report, Jun 28, 3:19 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             VALMORA                 35.82N 104.92W
06/28/2008  E0.75 INCH       MORA               NM   CO-OP OBSERVER

&&

JSUK
Special weather statement, Jun 28, 3:20 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT SAT JUN 28 2008

NMZ004-011-282145-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANGRE DE CRISTO MOUNTAINS-
320 PM MDT SAT JUN 28 2008

...STRONG THUNDERSTORM MOVING ACROSS THE SAN MIGUEL AND SANTE FE
COUNTY LINES...

AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ROWE. MOVEMENT WAS WEST AT
10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLORIETA...LOWER
COLONIAS...PECOS AND SOUTH SAN YSIDRO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:10 PM MDTSevere Thunderstorm WarningABQColfax50 min
Jun 28, 12:21 PM MDTAreal Flood AdvisoryABQColfax114 min
Jun 28, 12:45 PM MDTAreal Flood AdvisoryABQColfax, Mora, Rio Arriba, Taos2 hr
Jun 28, 1:13 PM MDTSevere Thunderstorm WarningABQColfax, Mora47 min
Jun 28, 2:01 PM MDTSevere Thunderstorm WarningABQColfax, Mora, Taos44 min
Jun 28, 2:22 PM MDTAreal Flood AdvisoryABQColfax, Mora, San Miguel113 min
Jun 28, 2:27 PM MDTSevere Thunderstorm WarningABQGuadalupe63 min
Jun 28, 2:45 PM MDTSevere Thunderstorm WarningABQMora, San Miguel60 min
Jun 28, 3:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel52 min
Jun 28, 3:30 PM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay, San Miguel2 hr
Jun 28, 3:46 PM MDTSevere Thunderstorm WarningABQSan Miguel59 min
Jun 28, 4:19 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel41 min
Jun 28, 4:29 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 28, 4:37 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jun 28, 5:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Jun 28, 5:29 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jun 28, 5:41 PM MDTSevere Thunderstorm WarningABQRoosevelt64 min
Jun 28, 5:42 PM MDTSevere Thunderstorm WarningABQQuay63 min

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.